# SDR SIMA20190717004

- Difficulty date: July 17, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 30,991 hours, 26,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13137
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY STRIP LIGHTS INOP AT ROWS 10A-12A. C/A-REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AND CHARGER IAW AMM 33-50-04.  #5 EMERGENCY LIGHT INVERTER IAW AMM 33-50-11. OPC GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 63074
